# SDR COEA2016030820911

- Difficulty date: March 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: S57214441200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT UPPER WING OTBD PANEL HAS AREAS OF LEVEL 2 CORROSION OTBD OF RIBS 23 - 29 UNDER VORTEX GENERATORS.  REPAIRED IAW SRAS S572R0357 10305 DATED 6 3 2016.
